Per citar aquest document: http://ddd.uab.cat/record/114166
Influence of changing the distance of the 3-point line in basketball
Montero, Antonio (Universidade da Coruña)
Vila, Helena (Universidade da Coruña)
Longarela, Benjamín (Universidade da Coruña)

Data: 2013
Resum: The objectives of this study were 1) to test the influence of changing the distance in the 3-point line (from 6. 25 to 6. 75 meters. ) on the percentage of success in the 3-point shots during the regular season and playoff games and 2) to determine if the changes affect the number of shots attempted by their different specific positions in basketball (guards, forwards and centers), and in the percentage of shots made. The data were obtained from the official website of the ACB (www. acb. com) and include all games in the regular season and playoff games during 2009-2010 (n = 290 games and 7185 3-point shots) and 2010-2011 (n = 288 and 6145 3-point shots). Only the players who played both seasons for the same team were taken into account (n = 115). The main results indicate that the number of 3-point shots in the season 2009/2010 is higher than the following one, 2010/2011, when the distance was lengthened. It can be seen in the comparison of both years, the existence of statistically significant differences between small-forwards by the number of shot attempts; also there were obtained a difference in all positions by the number of shots made and a difference in the percentages for shootingguards; these differences were are not observed in the playoffs.
Drets: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial, la distribució, la comunicació pública de l'obra i la creació d'obres derivades, sempre i quan aquestes es distribueixin sota la mateixa llicència que regula l'obra original i es reconegui l'autoria. Creative Commons
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Bàsquet ; Canvi de regles ; Llençament de 3 punts ; Basketball ; 3-point shooting ; Change of rules
Publicat a: Revista de psicología del deporte, Vol. 22, Núm. 1 (2013) , p. 245-248, ISSN 1988-5636



4 p, 105.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Revista de psicología del deporte
Articles > Articles de recerca

 Registre creat el 2014-01-10, darrera modificació el 2016-06-05



   Favorit i Compartir